# SDR AALA20170826003

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 16,547 hours, 6,649 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NO EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE DUE TO UNABLE TO PRESSURIZE THE CABIN.   WHILE CLIMBING TO 10,000, CABIN ALTITUDE WARNING INDICATION AND LEAK SOUND FROM THE L1 AND L2 DOORS.  LANDING UNEVENTFUL.  PERFORMED A BITE CHECK OF BOTH PRESSURE CONTROLLERS IAW AMM 21-31-00 AND PRESSURIZATION GROUND TEST IAW AMM 21-21-00.   OPERATIONAL CHECKED GOOD.
